学术动态
首页  -  科学研究  -  学术动态  -  正文
任国强、刘斌-Global solvability and asymptotic behavior in a two-species chemotaxis system with Lotka–Volterra competitive kinetics

作者: 时间:2021-06-23 点击量:

论文题目: Global solvability and asymptotic behavior in a two-species chemotaxis system with Lotka–Volterra competitive kinetics


期刊:Mathematical Models and Methods in Applied Sciences(Vol. 31, No. 5 (2021) 941-978 )      


https://www.worldscientific.com/doi/abs/10.1142/S0218202521500238



地址:中国·湖北省·武汉市珞喻路1037号 华中科技大学逸夫科技楼南楼
邮政编码:430074     电话\传真:86-027-87543231 E-mail:mathhust@mail.hust.edu.cn
Copyright 2021 ◎ 华中科技大学数学与统计学院